... the RX, have no insurance and no doctor having moved from FL to TX recently. I am taking one pill every other day but need to know what I can do to help with the side effects. Vitamins, diet, etc
Please go to your local pharmacy, talk to the pharmacist to get a recommendation for a doc, perhaps there are low cost clinics in the area where you have relocated. A pharmacist may know of these types of places.
Also, the manufacturers of Cymbalta may have a patient assistance program so you can get it for low, or no cost. Please post the name of the manufacturer of your med, and I will try to find a phone number you can call for financial assistance with the med.
Best wishes to you, and hang in there!
I am gradually lowering the amount of Cymbalta I take, hoping to wean myself off of it. I'm finding it takes me about 8 weeks to drop 30 mg - every few days I take a few more grains of the medication out of the capsule. My body is extremely sensitive to meds, and I had terrible mood swings when dropping the 1 dose (30 mg) all at one time. Hopefully only a very few people have bodies that are as sensitive as mine is, but I did read that Cymbalta was hard to get off of. Lots of headaches and severe mood swings, plus an increase in muscle spams if you are prone to them. Try to contact the company that makes it to find out if they could give you enough to wean yourself off of it, or borrow the money, etc. Perhaps your primary care Dr. could prescribe you enough for a month, which you could spread out long enough to get off of it. Best wishes to you!
One very important thing unless you inform your doctor and while you are waiting for help or for him to maybe make the decision to prescribe a less expensive medication Please do not try and discontinue this medication, Be sure you tell the doctor exactly what you are doing and that you need his assistance. I wish you the best of luck
I feel your discomfort as I have come off Cymbalta a couple of times. I had much better results when I went from 60mg capsule to the 30 mg capsule for a month and then every other day if necessary. I did not do well going from the 30 mg to nothing. Bottom line, I recommend you get a new doctor there is Texas to over see your drug plans. The doctor, if a psychiatrist , will most likely have samples of the 30mg and can give you a few weeks for free. That is what my doctor did.
The half life of cymbalta is 12 hours so by trying to go every other day when you are at 60mg is causing you to yo yo in your blood levels. That is why you are feeling so bad.
Google "find a doctor" and try searching for a new psychiatrist in your area. Or maybe your old doctor could locate a new one for you.
The side effects like headache and diarrhea can be managed with OTC medicines like tylenol and loperamide (Immodium), if you decide to continue on the path you are on. The strange electrical zapping sensations are something that you are gonna have to deal with as far as I know. But I again really encourage you to seek a doctor to over see your care.
Wish I could be of more help, I feel for you as the withdrawls from the cymbalta are no fun. Please keep us posted as to how you are doing.
I recently quit my job due to health conditions and I take about 15 medications a day. I have found that almost all of the drug companies that manufacturer each drug offers drug assistance. Try going on Cymbalta's website and look for patient assistance. Another great website is Partnership for prescription assistance www.pparx.org. Best of luck to you and you will need to make sure you get a new Dr. as a Dr. will need to fill out a portion of the drug assistance form and provide them with a new prescription.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2010 • 2 answers
Posted 12 Jan 2012 • 3 answers
Posted 12 Aug 2013 • 4 answers
Posted 21 Sep 2014 • 8 answers
I had just switched from 20 milligram Cymbalta to the vibrant starter pack I'm on my 11th day of vi?
Posted 19 Jan 2016 • 2 answers